# SDR USAA2012050300014

- Difficulty date: April 10, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1007-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - LEVEL 2 FILIFORM CORROSION ON FUSELAGE TO VERTICAL STABILIZER RIGHT FORWARD SUPPORT ANGLE INBOARD & OUTBOARD SIDES BETWEEN BS 1007 TO BS 1016, S3R+2 INCHES.  REPLACED SUPPORT ANGLE IAW SRM 51-40-02-0G.
